# SDR AALA202501068758

- Difficulty date: December 1, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 36,048 hours, 15,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE IN AFT GALLEY LOCATED BETWEEN FR 69 AND FR 70 AND STR23 ON THE LEFT SIDE. REPLACED SHEAR PLATE PER SRM 51-72-11-911-001.
